3 doctors weighed in:

Can pristiq (desvenlafaxine) cause nausea and diarrhea?

3 doctors weighed in
Dr. Heidi Fowler
Psychiatry
1 doctor agrees

In brief: Pristiq side effect

Yes, this is a known potential side effect for Pristiq.

Nausea occurs in up to 13% of people taking Pristiq and diarrhea occurs in 1 to 10%. REF: https://www.drugs.com/sfx/desvenlafaxine-side-effects.html

In brief: Pristiq side effect

Yes, this is a known potential side effect for Pristiq.

Nausea occurs in up to 13% of people taking Pristiq and diarrhea occurs in 1 to 10%. REF: https://www.drugs.com/sfx/desvenlafaxine-side-effects.html
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Jeff Seaman
Psychiatry
1 doctor agrees

In brief: Yes

As can many things of course.
Risk of GI upset is around 10-20% depending on dose.

In brief: Yes

As can many things of course.
Risk of GI upset is around 10-20% depending on dose.
Dr. Jeff Seaman
Dr. Jeff Seaman
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available